# SDR UALA2009052101467

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773318
- Part serial: 0234
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE SLIDE HAD BEEN FIRED THE TECHNICIAN WENT TO REMOVE THE RESERVOIR FROM THE SLING UNDERNEATH SLIDE AND THE BOTTOM TUBE OF THE SLIDE BLEW FROM THE SEAM.  REPLACED SLIDE, 3R SLIDE PERFORMED RII INSP OF 3R SLIDE INSTALLATION ASSY.  NO DEFECTS FOUND.
